# SDR FDEA201701280275

- Difficulty date: January 28, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,455 hours, 21,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A53612213215
- Condition: Corroded
- Location: Frames 10-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 10 - 12  SUPPORT BEAM FOUND CORRODED.  REPAIRED THE SUPPORT BEAM IAW  SRM 53-12-15/201 PARA.4.G, FIG 207,  CLASSIFIED AS A, MAJOR REPAIR IAW GMM 6-2-100.
